# SDR AMTA200800111

- Difficulty date: February 17, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR LEAF SPRING FAILED TEST TO RETAIN SLIDE.  REMOVED R2 DOOR DIRT BAR LEAF SPRINGS IAW 51-40-02.  INSTALLED R2 DOOR GIRT BAR LEAF SPRINGS (2EA) IAW SRM 51-40-02 AND MM256614 TEST TO RETAIN SLIDER RE-ACCOMPLISHED AND TEST GOOD IAW EO 757-52-AD-3166. (K)
